# SDR 07FDEA02763

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 50,582 hours, 9,652 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Torn
- Location: E/E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS AT FL210 AND CLIMBING HEARD LOUD BANG FOLLOWED BY SOUND OF RUSHING AIR.  CABIN ALTITUDE BEGAN CLIMB.  STOPPED CLIMB AT 230 AND CABIN CONTINUED TO CLIMB.  SUSPECT LOSS OF AVIONICS DOOR SEAL AND RTB.  FOUND E/E DOOR SEAL TORN, MPN ABA7800-1.  REMOVED AND REPLACED AVIONICS DOOR SEAL ASSY AS PER  SMP.  PERFORMED ADJ/TEST OF AVIONICS DOOR ASSY AS PER MD-11 AMM 52-41-01-5. OPS TEST FOUND OKAY, ALSO PERFORMED FUSELAGE PRESSURE DECAY ADJ/TEST AS PER MD 11 AMM 21-00-00-5, OPS TEST FOUND "SATIS ".
